$0.00
Chemist Warehouse - Australia's Cheapest Chemist Logo
Buying Prescriptions Online at the Chemist Warehouse
Advil Pain & Fever Infant Drops 40ml
  Product ID: 2624491

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Advil Pain & Fever Infant Drops 40ml

Advil Pain & Fever Infant Drops 40ml

Product ID: 2624491
$7.99
Product Out of Stock
Currently unavailable online and Click & Collect
Avaliable via Click & Collect
Currently available in-store only
Product Out of Stock
Currently unavailable online and Click & Collect
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW THE DIRECTIONS FOR USE.

IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE. VITAMIN AND MINERAL SUPPLEMENTS SHOULD NOT REPLACE A BALANCED DIET.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.
THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE. SUNSCREEN IS ONLY USED FOR ONE ELEMENT OF PROTECTION.
THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE. BREAST MILK IS BEST FOR MOST BABIES.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS PRODUCT MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL.
 

General Information

Advil Infant 3 Months-2 Years Pain & Fever Relief Grape provides pain & fever relief for up to 8hr.

Pharmacy Medicine. Advil Infant 3 months - 2 years Grape Flavoured Suspension is a great tasting colour free suspension that provides temporary relief from pain and reduces fever, including fever associated with immunisation. Advil Infant 3 months - 2 years reduces fever for up to 8 hours, and provides temporary relief of pain associated with:
- Earache.
- Teething.
- Cold and Flu.
- Headache.
- Minor Aches.
- Sore Throat.
- Sprains and Strains.

Boxed Contents: 40mL oral liquid

Size: 40mL

Warnings

Do not use this product:
- In infants under 3 months and/or weighing less than 6 kg.
- If tamper evident seal is broken or missing.
- If your child has a current or past history of a stomach ulcer or bleeding disorder.
- If your child has impaired kidney function or heart failure.
- If your child is allergic to ibuprofen, aspirin or other anti-inflammatory medicines or any other components of this product.
- If you are pregnant, or trying to become pregnant.

Ask your doctor before use if:
- Your child suffers from asthma, urticaria or rhinitis.
- Your child has indigestion, stomach pain, high blood pressure, heart or liver disease.
- Your child has not been taking fluids or has lost fluids due to vomiting or diarrhoea.
- Your child is taking other medicines regularly or medicines containing ibuprofen, aspirin or other anti-inflammatory ingredients or blood thinners.
- Your child is taking aspirin for heart attack or stroke because ibuprofen may decrease this benefit of aspirin.
- Your child is under doctor's care for a serious condition.
- You are breastfeeding.

While using this product:
- Stop use and ask your doctor immediately if you see an allergic reaction including skin reddening, rash or blisters or if pain or fever gets worse or lasts for more than a few days.
- Stop use and ask your doctor immediately if you see blood in the vomit or bloody or black stools.
- Do not use for more than a few days at a time unless a doctor has told you to. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
- Side effects may be minimised by using for the shortest duration necessary.
- If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 7661, discontinue use & seek professional advice immediately. Contains: Benzoates, hydroxybenzoates, sulfites, sugars.

CAUTION

Keep out of reach of Children.

Ingredients

Active Ingredients: Each 1mL of oral liquid contains Ibuprofen in suspension 40mg.

Contains: Benzoates, hydroxybenzoates, sulfites, sugars.

Directions

Dosage based on 5-10 mg/kg/dose. Age: 3 to under 6 months, Avg Body Weight: 6 to 8 kg, How much: 1.5mL, Time between each dose: 6-8 hours, Maximum: 4 doses in 24 hours. Age: 6 to under 12 months, Avg Body Weight: 8 to 10 kg, How much: 2mL, Time between each dose: 6-8 hours, Maximum: 4 doses in 24 hours. Age: 1 to 2 years, Avg Body Weight: 10 to 12 kg, How much: 2.5mL, Time between each dose: 6-8 hours, Maximum: 4 doses in 24 hours. - Shake bottle well before use. - A measuring device is included for accurate dose measurement. Wash measuring device after each use. - For children 3 months to 12 months give only on medical advice.

STORAGE INSTRUCTIONS

Store below 25°C.

Storage Temperature: Below 25°C.

Rated 5 out of 5 by from Savior when emergencies Few months ack, my friend recommended Advil instead of other medicines when my baby hits his fever. Since then, I have used Advil as his medicine. Need to visit Chemist again stocking up his Advil.
Date published: 2019-10-01
Rated 5 out of 5 by from Teething saviour Brought this product when my bubs started teething helped so much with his pain.
Date published: 2019-09-09
Rated 5 out of 5 by from Great product Love this product beats anything else’s
Date published: 2019-08-04
Rated 5 out of 5 by from Works Fast! I’m not sure if it’s the distraction or if this product works fast but it always immediately stops my daughter’s crying when she has teething pain.
Date published: 2019-02-02
  • y_2019, m_11, d_17, h_23
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.2
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_5
  • loc_en_AU, sid_65510, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 15ms
  • REVIEWS, PRODUCT